Catalog Record: Tidsskrift for mathematik | HathiTrust Digital Library

Available Indexes

Tidsskrift for mathematik.

Tools

New Title: Nyt tidsskrift for mathematik
Language(s): Swedish
Published: Kjøbenhavn : E. Jespersens, 1859-89.
Subjects: Mathematics > Mathematics / Periodicals.
Physical Description: 30 v. 23 cm.
Locate a Print Version: Find in a library service is not available from this catalog. Search Worldcat

Viewability

Item Link Original Source
Full viewv.1-3 yr.1859-61 University of California
Full viewser.2 v.1-3 yr.1865-67 University of California
Full viewser.2 v.4-6 yr.1868-70 University of California
Full viewser.3 v.1-6 yr.1871-76 University of California
Full viewser.4 v.1-6 yr.1877-82 University of California
Full viewv.4-6 yr.1862-64 University of California